# SDR CALA2018020400472

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 30,002 hours, 17,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL FR 68 AFT CORNER FITTING HAS CORROSION. REMOVED AND REPLACED R-2 DOOR SILL AFT CORNER FITTING AT FR-68 P N D5348004220702 PO NR1038193.6 IAW SRM 51-72-11-911-001.
